Mobic/meloxicam weird but beneficial side effect!

Discussion in 'The Watercooler' started by Lothlorien, Mar 16, 2012.

  1. Lothlorien

    Lothlorien Active Member Staff Member

    We have had wart threads on here before. Remember that Tagamet one...tried it. I've tried everything natural and have had them burned. I have two really nasty ones, one on my index finger at the tip, just below the nail and the other one (the original one) is on the end of my middle finger, just where a pen/pencil hits. These two have broken open and are painful at times. I also have one on the other hand, but it's never bothered me, other than an occasional itch.

    Well, back in December, I hurt my foot. I went to the foot doctor and he prescribed Mobic (generic Meloxicam). I've been taking it every night.

    About three/four weeks ago, I got my nails done and the girl started staring and moving my index finger around, so I turned it to see what she was looking at. THE WART IS GONE! I actually had the thought that I might be in a dream for a second. These have been there since I was a tween.

    Now, the other one...the original one - is shrinking considerably. The one on my other hand is almost gone as well.

    I tried looking it up online to see if that is a common side effect, but no luck.

    I'm just doing a happy dance that these things are gone.
  2. InsaneCdn

    InsaneCdn Well-Known Member

    Wow! What a side-effect!
  3. Hound dog

    Hound dog Nana's are Beautiful

    Since I've been dealing with the darn things since childhood............AWESOME! :)

    None of mine are large, nor in PITA places. They aren't even noticeable to anyone except me. Nor have they responded to anything. So I stopped trying since they really don't bother me. So I can imagine how great this was for you. :)
  4. TerryJ2

    TerryJ2 Well-Known Member

    Interesting ...
  5. exhausted

    exhausted Active Member

    Ok-just a warning about mobic-I can guess why it got the warts because the stuff tore my gut up! I was on it almost 1.5 years for RA and ended up with lessions and bleeding in my stomach-just be careful as it is an NSAID-hard on the system if you use it too long.

    I thought warts were fungal?
  6. susiestar

    susiestar Roll With It

    Warts are not fungal, they are viral. I don't know why mobic would have helped, but don't knock it! They can be awful. Jess has fought with them for years.

    Our doctor recently told us something that is simple, logical and has really helped. He has us use regular wart remover and every day we use a nail file to file off the top layers of skin of the wart. This lets the wart remover get down into the wart and kill it off. we have tried so many things to help get rid of them, and until this nothing worked.

    medications do a LOT in our bodies that we don't understand. The mobic/wart thing could be a coincidence but it also could be a real reason for the wart to disappear. I don't know, but it is wonderful that your painful warts are gone!!
  7. Lothlorien

    Lothlorien Active Member Staff Member

    I am almost out of them. I want to renu the script for another month, just to make sure that this last one is gone. Then, hopefully, once it's gone, I will stop. This is the first time I've taken nsaids for so long.

    I have no idea why an anti-inflammatory would work, but perhaps it's because the warts were so irritated that they never had a chance to heal?? I dunno.

    I have to go to the dermatologist for something else and I was actually going to ask if a hand surgeon would be the next step, since the dermatologist hasn't been able to get rid of them. So glad I don't have to persue that route.
  8. InsaneCdn

    InsaneCdn Well-Known Member

    It can be an indirect effect... perhaps the medication corrected something ELSE in your system that you were fighting... and that kept your immune system from being able to deal with the warts?

    Susie is right - there is SO much we don't understand about our bodies and how they work!
  9. Lothlorien

    Lothlorien Active Member Staff Member

  10. susiestar

    susiestar Roll With It

    I have found that filing the dead skin off the top of the wart has let OTC medications help where they never did ANYTHING before. I use those thick emery boards that salons use and then disinfect with bleach and then boiling water or else rinse and put them n the dishwasher because that also disinfects them. I do that after each use and the one for my warts is only used on them and same for the one for J's warts. They don't get used on nails or anything else or ever on anyone else. I actually have a little case I sewed that has a little plastic case and the wart medication to keep them separate, and a separate case and bottle of medications for J too. I just don't want them to spread, I would feel awful if I infected someone else.

    I am glad you don't need the hand surgeon, and I hope the medication helped your foot too!